Vitamin B12



Related Terms: Vitamin B12 Deficiency, Folic Acid, Vitamin D Deficiency, Vitamin Supplements, Vitamin D, Vitamin Deficiency, Anxiety

Recently Answered Questions


Vitamin B12 Deficiency - One of the Leading Nutrient Deficiencies
Article Overview: This article is all about vitamin B12. Here, I have discussed the symptoms, reasons, management, and prevention of vitamin B12 deficiency. Also, I have discussed the sources of vitamin B12.  Read Article »
Dr. Prashant Dharmraj Shah
Nutritionist

Vitamin B12 is an essential vitamin for humans because it plays a vital role in cell divisions and growth of the cell. Synonym of vitamin B12 is cobalamine derived from the content of cobalt. Symptoms of B12 Deficiency Vitamin B12 deficiency causes numbness and tingling sensation of both upper and ...  Read Article »
 
Do vitamin B12 shots cause derealization symptoms?
Query: Hi doctor, I have been suffering from the derealization symptoms for the past 5 years. I believe they were caused by B12 shots I was taking to treat autism. After my brain scan I got to know that my inhibition was too high. I do not find any safety net to keep my mind from deconstructing things. A...  Read Full »
Dr. Ashok Kumar Choudhary
Geriatrician

Answer: Hi, Welcome to icliniq.com. I read your query and understand your concerns. I am sorry to know that you are suffering with multiple problems related to thinking and inhibition. Before saying anything I must assure you that vitamin B12 is not known to cause any of the mentioned symptoms and we ...  Read Full »
 
Can vitamin B12 deficiency result in unbalancing while walking?
Query: Hi doctor, Three years back, I had the problem of unbalancing while walking. I never felt any dizziness or spinning of head. I just had a feeling that I will fall down. I consulted a doctor and he told me that it was due to vitamin B12 deficiency and also prescribed me few shots of Vitcofol. Initial...  Read Full »
Dr. Aamir Mohd
Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I have read your problem in detail and have not found anything abnormal in your test reports (attachment removed to protect patient identity). I am not aware what were your values before you started taking these medicine. Have you had any fall? Are you suffering from a...  Read Full »
 
My vitamin B12 is high. How can I lower it?
Query: Hi doctor, As I took master health blood test and in the result, my vitamin B12 is high. How can I lower it? I am afraid of this. Please help me.  Read Full »
Dr. Parth R Goswami
Family Physician, General Practitioner, Hematologist, Pathologist

Answer: Hello, Welcome to icliniq.com. Kindly provide me any other clinical complaint if you have. Kindly mention whether you have taken any vitamin B12 supplement or tablet or injection? Attach your all reports to give more comment. Usually, liver disease, kidney disease, B12 intake, myeloproliferative n...  Read Full »
 
Can Vitamin B12 improve my low platetlet count?
Query: Hello doctor, I have a history of low platelet count for the last 15 years. My latest count was 4000 cells per microliter. I have not undergone any treatment for this problem. My B12 level is 26.2 pg/ml, biological reference interval is 25.1 - 165, serum ferritin is 12.0 and hemoglobin is 11.0. I r...  Read Full »
Dr. Smrita Singh
Hematologist

Answer: Hello, Welcome to icliniq.com. Vitamin B12 deficiency is a very rare cause of thrombocytopenia (low platelet count) and usually, the counts are not very low as in your case. Since your vitamin B12 levels are towards the lower range of normal and bordering on deficiency, you can take vitamin B12 su...  Read Full »
 
Can vitamin B12 deficiency cause chest pain?
Query: Hello doctor, I am a 31 year old male. I have been diagnosed with a vitamin B12 deficiency and I am taking medicines from last month. I have a slight pain in the left side of my chest and also below my chest. My ECG is normal.  Read Full »
Dr. Pramod Bhanudas Narkhede
Cardiologist

Answer: Hello, Welcome to icliniq.com. Chest pain can be nonspecific but, you should get evaluated if the aches and pains are all over the body or sometimes in one specific group of muscle. For more information contact a cardiologist online --> https://icliniq.com./ask-a-doctor-online/cardiologist  Read Full »
 
My vitamin B12 is significantly above 900. What does it mean?
Query: Hi doctor, I am 21 year old. I am taking tablet Cymbalta 60 mg and tablet Citalopram 10 mg daily for depression and anxiety. Recently, I got a blood test for vitamin B12 and the results turned out to be pretty high at 1344 pg/mL. I am aware that the normal range of vitamin B12 is 200-900 pg/mL. My...  Read Full »
Dr. Prakash H Muddegowda
Hematologist

Answer: Hello, Welcome to icliniq.com. Based on your query my opinion is as follows. Increased vitamin B12 is worrisome. It is a water-soluble vitamin. It never increase unless there is some amount of hepatic damage or certain cancers. I strongly urge you to get a liver function test. Both Cymbalta (Duloxet...  Read Full »
 
Can vitamin B12 deficiency cause depression and anxiety?
Query: Hello doctor, My best friend has been suffering lately from deficiency of vitamin B12. Our doctor informed us that he suffers from depression and anxiety because of vitamin deficiency. Is it possible? His dad died when he was 10, so I observed that he takes it so seriously when he feels that he is n...  Read Full »
Dr. Sonia Malhotra
Psychiatrist

Answer: Hello, Welcome to icliniq.com. Yes, vitamin B12 deficiency causes severe depression. Also, thoughts like not being able to fulfil duties can induce guilt and worse depression. Please take your friend to a psychiatrist for treatment with a combination of antidepressants and cognitive behavio...  Read Full »
 
Vitamin B12 level is high in a diabetic patient. Please help.
Query: Hello doctor, I am 60, weight is 44 kg, height is 5.6, diabetes for past 25 years, on low carbohydrate diet for 80 days, taking no medicine for diabetes now. Sugar levels are under control, checking every day. The problem from past 50 days is that there are feet and ankle swelling that disappears i...  Read Full »
Dr. Noushif M
Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. High vitamin B12 can result from multiple causes. Since your liver function test, kidney function test, peripheral blood smear, etc., are normal (attachment removed to protect patient identity), we can rule out these as the cause. Other causes like diabetes (which you h...  Read Full »
 
Can high vitamin B12 levels cause nosebleeds?
Query: Hello doctor, My mother is 68 years old, and two of her recent consecutive blood reports show very high vitamin B12 levels, over 1500. Her nose has bled for 3 to 4 times in the last six months. Last week, the bleeding was not stopping so she had to be admitted. She has undergone a valve replacement ...  Read Full »
Dr. Sagar Ramesh Makode
Cardiologist

Answer: Hello, Welcome to icliniq.com. The following can be the reasons for her nosebleed, which is also called as epistaxis. Is she on blood thinners? It can be a likely cause for epistaxis in her case. Hypertension can also be a contributory factor if present. She will need an ENT examination and test ac...  Read Full »
 
 
 

 

Ask a Doctor Online

* guaranteed answer within 4 hours
 

Do you have a question on Vitamin B12? We have medical experts to help you right away.

Ask a Doctor Online Now!